Recurring symptoms of stomach ulcer after already treating for h. Pylori?

Return to GI doc. If the h pylori has been fully treated, and the symptoms recur, you must have it reevaluated by a gastroenterologist. It may not a simple ulcer, you may have a hyper acidity or something else that may require further evaluation, including upper endoscopy and biopsy.

Related Questions

If someone have stomach ulcer cause by h.pylori, but they didn't treat the bacteria. How long will h.pylori cause another ulcer?

Unknown . it is difficult to predict. You could have multiple new officers, which could start the minute you go off of the stomach medication, or you may have no other ulcers the rest of your life. If you have a documented ulcer, however. It is important to completely eradicate the H pylori so that it is less likely to recur. Read more...

What is the cause of h.Plyori bacteria and the best treatment effective for healing h.Pylori stomach ulcer?

Mother nature. H. Pylori is a bacteria that colonizes the stomach lining. It is acquired by casual contact via airborne salive droplets and perhaps contaminated foof. The best treatment is antibiotics. Specific regimes exist for erradication. Read more...

Er told me I had a stomach ulcer. Wanted to c if they tested for h.Pylori, what kinda code on blood work would be for h.Pylori?

EGD. H pylori is checked via biopsy, which is done during a gastric endoscopy (egd.) you won't find it on your basic blood labwork. Your doctor can help with detailed answers. Good luck. Read more...

Will a peptic stomach ulcer caused by h.Pylori heal with 40mg per day of omeprazole? I know it wont cure the h.Pylori, but will the stomach ulcer go?

Probably not. H pylori causes ulcers. If not eradicated, it will likely cause more or worsening ulcers. These ulcers can sometimes bleed severely. It's important to not only provide acid suppression (omeprazole) but to also treat the h pylori infection. Read more...

Recently ended 2 week course of antibiotic for h. Pylori and gastric ulcer. Why does coffee still aggravate my stomach?

Coffee. Coffee is acidic and can cause some symptoms of reflux despite being treated for h. Pylori. Read more...
H pylori => ulcer. 2 week course of antibiotics only gets rid of h pylori if taken as directed. But that may not be enough time for stomach lining to heal, which is why coffee & other foods may still aggravate your stomach. Ask your doc if a short course of proton pump inhibitor like Omeprazole or Pantoprazole would be ok to tie you over until you're completely healed (which is never quickly enough). Read more...

Tx for h.Pylori infx 6 mos ago, now peptic ulcer comes back after taking anti-inflammatory (lodine/medrol) drug for 2 wks. Is current flare-up due to failure eradicate h.Pylori or nsaid drugs?

Either / both. Could be from either or both. We're biopsied obtained at time of recent egd for the evaluation of hpylori? If not then you should have a breath test for hpylori (when safe to come off ppi). Read more...